ClinVar Miner

Submissions for variant NM_015450.3(POT1):c.916A>T (p.Ile306Phe) (rs1415345156)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000528611 SCV000655219 uncertain significance Melanoma, cutaneous malignant, susceptibility to, 10 2017-05-29 criteria provided, single submitter clinical testing This sequence change replaces isoleucine with phenylalanine at codon 306 of the POT1 protein (p.Ile306Phe). The isoleucine residue is moderately conserved and there is a small physicochemical difference between isoleucine and phenylalanine. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with a POT1-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Deleterious"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0". The phenylalanine amino acid residue is found in multiple mammalian species, suggesting that this missense change does not adversely affect protein function. These predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, this variant has uncertain impact on POT1 function. The available evidence is currently insufficient to determine its role in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.